ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i7-9.60
pages 28-39

Robust Algorithms of Ellipsoidal State Estimation for Multidimensional Non-stationary Continuous Dynamic Systems

Victor V. Volosov
Institute of Space Research of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Kyiv

要約

New class of state estimation algorithms for multidimensional non-stationary dynamic objects by continuous and discrete output measurements is proposed. Additive bounded noise of specified intensity in the measurements' channel is suggested. Developed algorithms are robust (non-sensitive) to the breaking of a priory suggestions about properties of infinity in the objects' models.


Articles with similar content:

Estimation of Parameters in Linear Multidimensional Systems under Interval Uncertainty
Journal of Automation and Information Sciences, Vol.38, 2006, issue 2
Boris T. Polyak, Sergey A. Nazin
Mean Time of Approach in Game Problems with Random Excitations
Journal of Automation and Information Sciences, Vol.47, 2015, issue 8
Victoriya K. Chikrii
Robustness Conditions of Adaptive Control Systems with Parametric and Nonparametric Uncertainties
Journal of Automation and Information Sciences, Vol.32, 2000, issue 4
Leonid S. Zhiteckii
Invariant and Stationary Sets of Nonlinear Discrete Systems Under Bounded Perturbations
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Boris N. Pshenitchnyi, Vsevolod M. Kuntsevich
Adaptive Control Method for Unstable Impulse Processes in Cognitive Maps Based on Reference Model
Journal of Automation and Information Sciences, Vol.47, 2015, issue 3
Victor D. Romanenko, Alexey A. Reutov, Yuriy L. Milyavskiy